# SDR KBM2006F00003

- Difficulty date: January 5, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 9,094 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: DHS77516042
- Condition: Inoperative
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE INDICATOR LIGHT, ILLUMINATED.  DURING FLIGHT, REMOVED AND REPLACED.  (K)
